# SDR 96FDEA01601

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66118092
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0151 003.   CRACKED STRINGER CLIP AT BS 400 STRINGER NR 15 LT AND NR 2 RT.   REPLACED STRINGER CLIPS AT BS 400 STR 15L AND 2R PER REDEX SRM 53-10-1.
